# SDR FDKA200709503

- Difficulty date: September 20, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N857MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145765
- Aircraft time: 8,599 hours, 8,603 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT AILERON DAMPER FITTING IS DAMAGED.  THE DAMAGED FITTING HAS BEEN REMOVED AND REPLACED.
